# SDR AALA202404054118

- Difficulty date: March 23, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N426AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10195
- Aircraft time: 12,366 hours, 3,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Tab
- Condition: Disconnected
- Location: R1 Door Slide
- Component: Slide, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE HAS RED PULL TAB DISCONNECT FROM SLIDE. REPLACED SLIDE RAFT PER TASK CARD 26C84152002.
